![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Publisher: John Wiley & Sons Inc
E-ISSN: 1467-9590|77|1|89-100
ISSN: 0022-2526
Source: STUDIES IN APPLIED MATHEMATICS, Vol.77, Iss.1, 1987-08, pp. : 89-100
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
On the Transfer Matrix for the Two‐Dimensional Ising Model
STUDIES IN APPLIED MATHEMATICS, Vol. 22-2526, Iss. 1, 1971-03 ,pp. :
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
On the Transfer Matrix for the Two‐Dimensional Ising Model
STUDIES IN APPLIED MATHEMATICS, Vol. 50, Iss. 1, 1971-03 ,pp. :
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Zeros of Partition Function and Critical Exponents of the 3D Diluted Ising Model
Materials Science Forum, Vol. 2016, Iss. 845, 2016-04 ,pp. :